# SDR CALA2013090691070

- Difficulty date: September 5, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N487UA
- Make and model: Airbus A320-232
- Aircraft serial: 1669
- Aircraft time: 38,743 hours, 16,883 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S O2 MASK BOX DAMAGED.  REPLACED CAPTAIN'S O2 BOX IAW.
